# SDR HEEA086583

- Difficulty date: April 28, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 204030958002S
- Condition: Corroded
- Location: Tailboom
- Component: Tailboom
- Component part number: 212030100121
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WHAT APPEAR TO BE SEVERAL CORROSION PITS ALONG LOWER AFT EDGE OF PART OF TAILBOOM SUPPORT,  WHICH WERE COVERED BY FACTORY COATING.
